# SDR QXEA2017073100274

- Difficulty date: July 28, 2018
- Submitted: July 31, 2018
- Operation: Air carrier
- Aircraft: N436QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4236
- Aircraft time: 22,327 hours, 24,046 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 85361561103
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION IN MULTIPLE LOCATIONS ON SEAT TRACK 2 FROM FS X 229.50 TO FS X 571.50 LBL Y40. SEAT TRACK 2 FROM FSX 229.50- X571.50 REPLACED IAW SRM 51-42-05-02-01, 51-40-15-02-01 & 51-42-045-02-01.
